按条件检索“556”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CNKI × 数据来源: WOS × 数据来源: CSSCI × 出版年: 2016 × 机构: 数学学院 × 机构: 经济学院 × 机构: 经济研究院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. 文化经济学理论研究与展望

作者:陈柏福;

作者机构:[陈柏福]山东大学经济研究院,湖南师范大学历史文化学院,湖南师范大学文化产业管理系

来源:求索,2016,Issue.05,67-72

资源类型:期刊论文

2. On monochromatic sums of squares of primes SCOPUS SCIE

作者:Chen, Guohua

作者机构:[Chen, Guohua] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2016,Vol.162,180-189

资源类型:期刊论文

WOS:000369120300010

3. Inference for biased models: A quasi-instrumental variable approach SCOPUS SCIE

作者:Lin, Lu; Zhu, Lixing; Gai, Yujie

作者机构:[Lin, Lu] Shandong Univ, Shandong Univ Qilu Secur Inst Financial Studies, Jinan 250100, Peoples R China.; [Lin, Lu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhu, Lixing] Beijing Normal Univ, Sch Stat, Beijing 100875, Peoples R China.; [Zhu, Lixing] Hong Kong Baptist Univ, Dept Math, Hong Kong, Hong Kong, Peoples R China.; [Gai, Yujie] Cent Univ Finance & Econ, Beijing, Peoples R China.

来源:JOURNAL OF MULTIVARIATE ANALYSIS,2016,Vol.145,22-36

WOS被引数:2

资源类型:期刊论文

WOS:000371376900002

4. 应用生物信息学的系统化综合性教学改革实践

作者:黎志凤;刘杨;朱敬;SINGH Raghvendra Pratap;李越中;

作者机构:[黎志凤;刘杨;朱敬;SINGH Raghvendra Pratap;李越中]山东大学生命科学学院微生物技术国家重点实验室;[黎志凤;刘杨;朱敬;SINGH Raghvendra Pratap;李越中]山东大学数学学院

来源:微生物学通报,Microbiology,2016,Issue.08,1854-1862

资源类型:期刊论文

5. Instability of the Rayleigh problem with piecewise smooth steady states SCOPUS SCIE

作者:Qi, Jiangang; Xie, Bing; Chen, Shaozhu

作者机构:[Qi, Jiangang; Xie, Bing; Chen, Shaozhu] Shandong Univ Weihai, Dept Math, Weihai 264209, Peoples R China.

来源:BOUNDARY VALUE PROBLEMS,2016

WOS被引数:1

资源类型:期刊论文

WOS:000391464700001

6. 非对称信息下供应链应急管理和信息价值研究

作者:崔玉泉;张宪;

作者机构:[崔玉泉;张宪]山东大学数学学院

来源:中国管理科学,Chinese Journal of Management Science,2016,Issue.04,83-93

资源类型:期刊论文

7. Research on stability and Hopf bifurcation of marine ecosystem dynamics models

作者:SHI Honghua;HU Long;FANG Guohong;WEI Zexun;SHEN Chengcheng;LIU Yongzhi;

作者机构:[SHI Honghua;HU Long;FANG Guohong;WEI Zexun;SHEN Chengcheng;LIU Yongzhi]First Institute of Oceanography,State Oceanic Administration;[SHI Honghua;HU Long;FANG Guohong;WEI Zexun;SHEN Chengcheng;LIU Yongzhi]School of Mathematics, Shandong University;[SHI Honghua;HU Long;FANG Guohong;WEI Zexun;SHEN Chengcheng;LIU Yongzhi]College of Environmental Science and Engineering, Ocean University of China;[SHI Honghua;HU Long;FANG Guohong;WEI Zexun;SHEN Chengcheng;LIU Yongzhi]Key Laboratory of Physical Oceanography, Ocean University of China

来源:Acta Oceanologica Sinica,2016,Issue.04,124-132

资源类型:期刊论文

8. A non-iterative Bayesian sampling algorithm for censored Student-t linear regression models SCOPUS SCIE

作者:Yuan, Haijing; Yang, Fengkai

作者机构:[Yuan, Haijing; Yang, Fengkai] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yuan, Haijing; Yang, Fengkai] Shandong Univ, Sch Math & Stat, Weihai 264209, Shandong, Peoples R China.

来源:JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION,2016,Vol.86,Issue.16,3337-3355

WOS被引数:1

资源类型:期刊论文

WOS:000382583100013

9. A strong law of large numbers for sub-linear expectation under a general moment condition SCOPUS SCIE

作者:Hu, Cheng

作者机构:[Hu, Cheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2016,Vol.119,248-258

WOS被引数:2

资源类型:期刊论文

WOS:000386420800032

10. Extremal norms of the potentials recovered from inverse Dirichlet problems EI SCIE

作者:Qi, Jiangang; Chen, Shaozhu

作者机构:[Qi, Jiangang; Chen, Shaozhu] Shandong Univ Weihai, Dept Math, Weihai 264209, Peoples R China.

来源:INVERSE PROBLEMS,2016,Vol.32,Issue.3

WOS被引数:1

资源类型:期刊论文

WOS:000372371400007

11. Riemann hypothesis for period polynomials of modular forms SCOPUS SCIE

作者:Jin, Seokho; Ma, Wenjun; Ono, Ken; Soundararajan, Kannan

作者机构:[Jin, Seokho] Korea Inst Adv Study, Sch Math, Seoul 130722, South Korea.; [Ma, Wenjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ono, Ken] Emory Univ, Dept Math & Comp Sci, Atlanta, GA 30322 USA.; [Soundararajan, Kannan] Stanford Univ, Dept Math, Stanford, CA 94305 USA.

来源:PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA,2016,Vol.113,Issue.10,2603-2608

WOS被引数:4

资源类型:期刊论文

WOS:000372013300027

12. 国内经济史研究中经济学范式应用的现状——基于《中国社会科学》等四种期刊的统计分析

作者:孙圣民;

作者机构:[孙圣民]山东大学经济研究院

来源:中国社会科学评价,2016,Issue.01,77-89+128

资源类型:期刊论文

13. Conditions for maps to be topologically conjugate or semi-conjugate to subshifts of finite type and criteria of chaos EI SCOPUS SCIE

作者:Ju, Hyonhui; Shao, Hua; Choe, Yunmi; Shi, Yuming

作者机构:[Ju, Hyonhui; Choe, Yunmi] Kim Il Sung Univ, Dept Math, Pyongyang, North Korea.; [Shao, Hua; Shi, Yuming] Shandong Univ, Dept Math, Jinan, Peoples R China.

来源:DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL,2016,Vol.31,Issue.4,496-505

WOS被引数:1

资源类型:期刊论文

WOS:000388756000005

14. Bacterial regulon modeling and prediction based on systematic cis regulatory motif analyses SCOPUS SCIE

作者:Liu, Bingqiang; Zhou, Chuan; Li, Guojun; Zhang, Hanyuan; Zeng, Erliang; Liu, Qi; Ma, Qin

作者机构:[Liu, Bingqiang; Zhou, Chuan; Li, Guojun] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Zhang, Hanyuan] Univ Nebraska, SBBI Lab, Lincoln, NE 68588 USA.; [Zeng, Erliang] Univ S Dakota, Dept Biol, Vermillion, SD 57069 USA.; [Zeng, Erliang] Univ S Dakota, Dept Comp Sci, Vermillion, SD 57069 USA.; [Ma, Qin] S Dakota State Univ, Dept Plant Sci, Brookings, SD 57006 USA.; [Liu, Qi] Tongji Univ, Sch Life Sci & Technol, Dept Bioinformat, Shanghai 200092, Peoples R China.; [Zeng, Erliang; Ma, Qin] BioSNTR, Brookings, SD USA.

来源:SCIENTIFIC REPORTS,2016,Vol.6

WOS被引数:4

资源类型:期刊论文

WOS:000372126200001

15. An integrative and applicable phylogenetic footprinting framework for cis-regulatory motifs identification in prokaryotic genomes SCOPUS SCIE

作者:Liu, Bingqiang; Zhang, Hanyuan; Zhou, Chuan; Li, Guojun; Fennell, Anne; Wang, Guanghui; Kang, Yu; Liu, Qi; Ma, Qin

作者机构:[Liu, Bingqiang; Zhou, Chuan; Li, Guojun; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhang, Hanyuan] Univ Nebraska, SBBI Lab, Lincoln, NE 68588 USA.; [Fennell, Anne; Ma, Qin] South Dakota State Univ, Dept Agron Hort & Plant Sci, Brookings, SD 57007 USA.; [Fennell, Anne; Ma, Qin] BioSNTR, Brookings, SD USA.; [Kang, Yu] Chinese Acad Sci, CAS Key Lab Genome Sci & Informat, Beijing Inst Genom, Beijing 100101, Peoples R China.; [Liu, Qi] Tongji Univ, Sch Life Sci & Technol, Dept Bioinformat, Shanghai, Peoples R China.

来源:BMC GENOMICS,2016,Vol.17

WOS被引数:3

资源类型:期刊论文

WOS:000381226400003

16. The cross-migrative property for uninorms SCOPUS SCIE

作者:Zhan, Hang; Liu, Hua-Wen

作者机构:[Zhan, Hang; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:Aequationes Mathematicae,2016,Vol.90,Issue.6,1219-1239

WOS被引数:1

资源类型:期刊论文

WOS:000388955100010

17. Trapezoidal Rule for Computing Supersingular Integral on a Circle EI SCOPUS SCIE

作者:Li, Jin; Rui, Hongxing; Yu, Dehao

作者机构:[Li, Jin] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Peoples R China.; [Li, Jin; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Dehao] Xiamen Univ, Sch Math, Xiamen 361005, Peoples R China.; [Yu, Dehao] Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comp, LSEC, Beijing 100080, Peoples R China.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2016,Vol.66,Issue.2,740-760

WOS被引数:2

资源类型:期刊论文

WOS:000368733500013

18. A NOTE ON NON-ORDINARY PRIMES SCOPUS SCIE

作者:Jin, Seokho; Ma, Wenjun; Ono, Ken

作者机构:[Jin, Seokho] Korea Inst Adv Study, Sch Math, Hoegiro 85, Seoul 130722, South Korea.; [Ma, Wenjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ono, Ken] Emory Univ, Dept Math, Atlanta, GA 30322 USA.

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2016,Vol.144,Issue.11,4591-4597

资源类型:期刊论文

WOS:000384000300004

19. EXPONENTIAL SUMS OVER PRIMES IN SHORT INTERVALS AND AN APPLICATION TO THE WARING-GOLDBACH PROBLEM SCOPUS SCIE

作者:Huang, Bingrong

作者机构:[Huang, Bingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATIKA,2016,Vol.62,Issue.2,508-523

WOS被引数:3

资源类型:期刊论文

WOS:000375947300012

20. Diamond lemma for the group graded quasi-algebras EI SCOPUS SCIE

作者:Balodi, Mamta; Huang, Hua-Lin; Kumar, Shiv Datt

作者机构:[Balodi, Mamta; Kumar, Shiv Datt] Motilal Nehru Natl Inst Technol, Dept Math, Allahabad 211004, Uttar Pradesh, India.; [Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES,2016,Vol.126,Issue.3,341-352

资源类型:期刊论文

WOS:000380679200005

共 28 页, 556 条记录

TOP